# SDR ASOA2015092213856

- Difficulty date: September 22, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 28,577 hours, 20,316 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER PRESSURE SEAL STRIKER CORRODED AROUND DRAIN HOLES.  EVALUATED DAMAGE AND FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-21-23-101-002-A01.  R & R  SERVICE DOOR LOWER PRESSURE SEAL STRIKER REF: SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND DWG SH670-31412.
